Estimation of stochastic volatility models via Monte Carlo maximum likelihood

G. Sandmann, S.J.M. Koopman

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)271-301
Number of pages30
JournalJournal of Econometrics
Volume87
Issue number2
Publication statusPublished - 1998

Cite this

Sandmann, G. ; Koopman, S.J.M. / Estimation of stochastic volatility models via Monte Carlo maximum likelihood. In: Journal of Econometrics. 1998 ; Vol. 87, No. 2. pp. 271-301.
@article{6a5d94cf451d433a8493105485f72082,
title = "Estimation of stochastic volatility models via Monte Carlo maximum likelihood",
author = "G. Sandmann and S.J.M. Koopman",
note = "Pagination: 30",
year = "1998",
language = "English",
volume = "87",
pages = "271--301",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "2",

}

Sandmann, G & Koopman, SJM 1998, 'Estimation of stochastic volatility models via Monte Carlo maximum likelihood', Journal of Econometrics, vol. 87, no. 2, pp. 271-301.

Estimation of stochastic volatility models via Monte Carlo maximum likelihood. / Sandmann, G.; Koopman, S.J.M.

In: Journal of Econometrics, Vol. 87, No. 2, 1998, p. 271-301.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Estimation of stochastic volatility models via Monte Carlo maximum likelihood

AU - Sandmann, G.

AU - Koopman, S.J.M.

N1 - Pagination: 30

PY - 1998

Y1 - 1998

M3 - Article

VL - 87

SP - 271

EP - 301

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 2

ER -